Header

UZH-Logo

Maintenance Infos

Existence and uniqueness of solutions to the compressible Reynolds lubrication equation


Chipot, M; Luskin, M (1986). Existence and uniqueness of solutions to the compressible Reynolds lubrication equation. SIAM Journal on Mathematical Analysis, 17(6):1390-1399.

Abstract

We prove the existence of a solution to the compressible Reynolds lubrication equation and we show that our solution is unique in the class of nonnegative solutions (under some additional hypotheses, we prove that our solution is unique among all weak solutions). We also prove the strong result that the mapping from the boundary data to the solution is monotone. ©1986 Society for Industrial and Applied Mathematics

Abstract

We prove the existence of a solution to the compressible Reynolds lubrication equation and we show that our solution is unique in the class of nonnegative solutions (under some additional hypotheses, we prove that our solution is unique among all weak solutions). We also prove the strong result that the mapping from the boundary data to the solution is monotone. ©1986 Society for Industrial and Applied Mathematics

Statistics

Citations

Altmetrics

Downloads

62 downloads since deposited on 20 Oct 2009
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:compressible Reynolds lubrication equation, nonlinear elliptic boundary value problem
Language:English
Date:1986
Deposited On:20 Oct 2009 11:31
Last Modified:05 Apr 2016 13:29
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1410
Additional Information:©1986 Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0517098
Related URLs:http://www.ams.org/mathscinet-getitem?mr=860921

Download

Download PDF  'Existence and uniqueness of solutions to the compressible Reynolds lubrication equation'.
Preview
Filetype: PDF
Size: 715kB
View at publisher